Prednisone Post Spike?

Discussion in 'Support' started by theekarwash, Feb 6, 2016.

    1. theekarwash
      Nerdy

      theekarwash Member

      Tinnitus Since:
      05/2014
      Cause of Tinnitus:
      Noise and/or Ear Infeciton
      Hey guys, I know there's been many posts like this before but I'm just wondering if it'd be worth taking prednisone following my spike? Spike started on Wednesday morning so I'm wondering if I should take some as there is some in my parents house. If so, what dosage is recommended? Cheers guys!
       
    2. glynis
      Feminine

      glynis Member Benefactor Hall of Fame Ambassador Team Awareness

      Location:
      England, Stoke-on-Trent
      Tinnitus Since:
      2004
      Cause of Tinnitus:
      Meniere's Disease
      Prednisone should only be taken under medical advise and not take Willy nilly .
      They are strong medication mainly for respiratory problems like sever asthma,COPD, etc and sever arthritis .
      You should never take anyone's medication .

      Prednisone has side effects and doctors don't prescribe them unless they need too .......lots of love glynis
       
    3. AUTHOR
      AUTHOR
      theekarwash
      Nerdy

      theekarwash Member

      Tinnitus Since:
      05/2014
      Cause of Tinnitus:
      Noise and/or Ear Infeciton
      You're right Glynis, I'm just feeling a bit desperate at the moment. I just want this spike to subside, I'm hoping it will over the coming days/weeks. It's very debilitating.
       
      • Hug Hug x 1

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.